Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have itchy skin, random bruising. Suffering from Tinea Versicolor. How to cure it?

Have itchy skin, and random bruising . Went to local health clinic as I don t have insurance, said it might be scabies but she wasn t convinced. I have tried Tea Tree oil, Clove oil (both diluted) and Permethrin 5%, all at different times, now I have very tiny red marks on my arms that are very itchy, and can still itch all over, primarily my arms, thighs, ankles and armpits, but also my back neck, and as of a day or so ago my ears. Not sure if scabies causes bruising as I don t typically bruise that easily. I suffer from Tinea Versicolor and had just finished a cycle of Ketoconazole before I went to see the doctor because I thought the itching might be related but it persisted. This whole thing started right around the time I got sick.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Easy bruisability may mean a bleeding diathesis.
The dermatologist or Internist can see whether it is purpura...if it is, a haematologist can evaluate a cause

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor